# SDR ASOA2015091513801

- Difficulty date: September 15, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 31,253 hours, 28,828 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT 394 - 409+96 + LBL9 ON SEAT TRACK.   EVALUATED SEAT RAIL AT 394.00-409.00 LBL9, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49.  REMOVED SEAT RAIL AT 394.00-409.00, LBL9 IAW AMM 53-01-11-000-802.  FABRICATED NEW SEAT RAIL AT FS 394.00-409.00, LBL9 IAW REO 601R 53-00-485.  INSTALLED NEW FABRICATED SEAT RAIL AT FS 394.00-409.00, LBL9 IAW AMM 53-01-11-400-802. RECEIVED AND COMPLIED WITH ECTC REO 601R 53-00-485,  FABRICATED SEAT RAIL IAW CREO 601R 53-00-485, REV A.
